On the approximation of the classes $W_{β}^rH^{α}$ by biharmonic Poisson integrals

  • U. Z. Hrabova
  • I. V. Kalchuk
  • T. A. Stepanyuk

Abstract

We obtain asymptotic equalities for the least upper bounds of the deviations of biharmonic Poisson integrals from functions of the classes $W_{β}^rH^{α}$ in the case where $r > 2, 0 \leq \alpha < 1$.
Published
25.05.2018
How to Cite
HrabovaU. Z., KalchukI. V., and StepanyukT. A. “On the Approximation of the Classes $W_{β}^rH^{α}$ by Biharmonic Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 5, May 2018, pp. 625-34, http://umj.imath.kiev.ua/index.php/umj/article/view/1582.
Section
Research articles